Alert archive / Arkansas / Tornado Warnings in 2013

Tornado Warning 15, NWS Jackson, MS

January 29, 2013Chicot County, Arkansas

NWS Jackson, MS issued this tornado warning at Jan 29, 2013, 10:25 PM CST for Chicot County, Arkansas. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 29, 2013, 10:25 PM CST (04:25 UTC)
Expired
Jan 29, 2013, 11:30 PM CST
In force
65 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

County Chicot County, AR

The radar

The Jackson/Brandon,MS radar (KDGX), 168 km from the middle of the area, began a volume at 04:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 29, 5:37 PM CSTTornado WatchSPC8 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 4.4 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2013-01-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 63 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2013-01-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 213 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
63 J/kg
Mixed-layer CIN
-71 J/kg
Mixed-layer LCL
1274 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
213 m²/s²
0-3 km storm-relative helicity
375 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

335 
WFUS54 KJAN 300425
TORJAN
ARC017-300530-
/O.NEW.KJAN.TO.W.0015.130130T0425Z-130130T0530Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1025 PM CST TUE JAN 29 2013

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* TORNADO WARNING FOR...
  CHICOT COUNTY IN SOUTHEAST ARKANSAS...
  THIS INCLUDES THE CITY OF LAKE VILLAGE...

* UNTIL 1130 PM CST

* AT 1026 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 13 MILES
  SOUTHWEST OF CHICOT JUNCTION MOVING NORTHEAST AT 60 MPH.

* THE TORNADO WILL BE NEAR...
  CHICOT JUNCTION BY 1035 PM CST...
  LAKE VILLAGE BY 1040 PM CST...
  MCMILLAN CORNER BY 1045 PM CST...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WARNING MEANS THAT A TORNADO IS OCCURRING OR IMMINENT. YOU
SHOULD ACTIVATE YOUR TORNADO ACTION PLAN AND TAKE PROTECTIVE ACTION
NOW.

&&

LAT...LON 3353 9122 3350 9118 3344 9123 3345 9117
      3350 9117 3347 9112 3343 9114 3341 9121
      3339 9119 3339 9112 3345 9109 3345 9106
      3343 9106 3302 9141 3301 9145 3324 9146
TIME...MOT...LOC 0426Z 217DEG 50KT 3311 9140

$$

JA
2 follow-up statements
508 
WWUS54 KJAN 300434
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1034 PM CST TUE JAN 29 2013

ARC017-300530-
/O.CON.KJAN.TO.W.0015.000000T0000Z-130130T0530Z/
CHICOT AR-
1034 PM CST TUE JAN 29 2013

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1130 PM CST FOR CHICOT
COUNTY...

AT 1034 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
INDICATE A SEVERE THUNDERSTORM WITH STRONG ROTATION.  THIS TORNADO
WAS LOCATED 8 MILES SOUTH OF LAKE VILLAGE MOVING NORTHEAST AT 65 MPH.

THE TORNADO WILL BE NEAR...
  MCMILLAN CORNER BY 1040 PM CST...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WARNING MEANS THAT A TORNADO IS OCCURRING OR IMMINENT. YOU
SHOULD ACTIVATE YOUR TORNADO ACTION PLAN AND TAKE PROTECTIVE ACTION
NOW.

HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW! IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CST WEDNESDAY MORNING
FOR SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA AND NORTHWESTERN
MISSISSIPPI. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 400 AM CST
WEDNESDAY MORNING FOR MISSISSIPPI.

&&

LAT...LON 3353 9122 3350 9118 3346 9123 3344 9123
      3345 9117 3350 9117 3347 9112 3343 9114
      3341 9121 3339 9119 3339 9112 3345 9109
      3345 9107 3344 9107 3311 9133 3316 9138
      3327 9139
TIME...MOT...LOC 0434Z 219DEG 59KT 3325 9128

$$

JA
953 
WWUS54 KJAN 300455
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1055 PM CST TUE JAN 29 2013

ARC017-300505-
/O.CAN.KJAN.TO.W.0015.000000T0000Z-130130T0530Z/
CHICOT AR-
1055 PM CST TUE JAN 29 2013

...THE TORNADO WARNING FOR CHICOT COUNTY IS CANCELLED...

THE STORM THAT PROMPTED THE TORNADO WARNING HAS MOVED OUT OF THE
COUNTY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CST WEDNESDAY MORNING
FOR SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA AND NORTHWESTERN
MISSISSIPPI.

LAT...LON 3353 9122 3350 9118 3346 9123 3344 9123
      3345 9117 3350 9117 3347 9112 3343 9114
      3341 9121 3339 9119 3339 9112 3345 9109
      3345 9107 3344 9107 3311 9133 3316 9138
      3327 9139
TIME...MOT...LOC 0455Z 219DEG 59KT 3352 9102

$$

JA

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Jan 29, 10:06 PM CST, 19 minutes earlier.

Area forecast discussion, Jan 29, 10:06 PM CST, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
1006 PM CST TUE JAN 29 2013

.DISCUSSION...MADE SOME ADJUSTMENTS TO THE FORECAST FOR TONIGHT.
RAISED OVERNIGHT LOWS...MAINLY IN THE EAST. TEMPS WILL LIKELY BE
STEADY NEAR 70 FOR MUCH OF THE NIGHT. THE MAIN LINE SEEMS TO BE
ACCELERATING...SO COOLER TEMPS MAY MOVE INTO TH WESTERN ZONES A
LITTLE SOONER...BUT FOR NOW WILL LEAVE TIME CLOSE TO 12Z. ADJUSTED
WIND ADVISORY TO EXTEND THE TIME TO 3Z. LOOKS LIKE THE GRADIENT
SHOULD HOLD BEYOND MIDNIGHT. IT WILL BE BREEZY ACROSS THE CWA.

MUCH OF THE THUNDERSTORM ACTIVITY HAS BEEN ACROSS THE DELTA ON BOTH
SIDES OF THE RIVER...BUT A FEW STORMS ARE STARTING TO DEVELOP TO THE
SOUTH. TIMING OF THE ACTIVITY STILL LOOKS GOOD. A NEW WATCH WILL BE
OUT SHORTLY.

&&

.AVIATION...MVFR CEILINGS RAPIDLY FILLING IN NEWD OVER THE CWFA.
FIRST BATCH OF SUPERCELLS LIFTING N OF OUR AREA HOWEVER MORE
PROLIFIC AXIS OF PRE-FRONTAL STORMS BUILDING INTO OUR WRN TIER AT
03Z. EXPECT DETERIORATING IFR CONDS WITH THE NUMEROUS STRONG/SEVERE
TSRA AS THE COLD FRONT ACCELERATES EWD TO MS RIVER 06-08Z AND
CROSSING I-55 08-11Z AND FINALLY THE MS/AL BORDER 11-14Z EXITING
THE ENTIRE CWFA BY 15Z. SUSTAINED S WINDS OF 15-25KTS WILL BE COMMON
WITH GUSTS OF 35KTS OVERNIGHT SHIFTING TO THE WSW WITH FROPA. VFR
BROKEN CLOUDS CAN BE EXPECTED ABOUT 3-4HRS AFTER THE WIND SHIFT WITH
STILL GUSTY WNW WINDS OF 15-25KTS 15Z-23Z WEDNESDAY./40/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       67  64  32  59 / 100  32  10   5
MERIDIAN      69  68  31  58 /  90  63  13   5
VICKSBURG     56  62  31  61 /  99  14   7   5
HATTIESBURG   69  67  33  59 /  87  63   9   5
NATCHEZ       57  61  31  60 /  98  13   7   5
GREENVILLE    56  55  31  58 / 100  14   5   5
GREENWOOD     58  61  30  59 / 100  15   8   5

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...WIND ADVISORY UNTIL 3 AM CST WEDNESDAY FOR MSZ018-019-025>027-
     034>036-040>042-047.

LA...WIND ADVISORY UNTIL 3 AM CST WEDNESDAY FOR LAZ007>009-015-016-
     023-025.

AR...WIND ADVISORY UNTIL 3 AM CST WEDNESDAY FOR ARZ074-075.

&&

7/40
Hazardous weather outlook, Jan 29, 3:15 PM CST, 7 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
315 PM CST TUE JAN 29 2013

ARZ074-075-LAZ007>009-015-016-023-025-MSZ018-019-025>027-034>036-
040>042-047-302115-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-TENSAS-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-
CARROLL-WASHINGTON-HUMPHREYS-HOLMES-ISSAQUENA-SHARKEY-YAZOO-
WARREN-
315 PM CST TUE JAN 29 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MISSISSIPPI...NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND WEDNESDAY

A SIGNIFICANT SEVERE WEATHER OUTBREAK IS EXPECTED TO DEVELOP AND
BRING WIDESPREAD DAMAGING WINDS TO THE REGION ALONG WITH SOME
TORNADOES. DUE TO A RARE COMBINATION OF INTENSE WIND SHEAR AND
INSTABILITY FOR THIS TIME OF YEAR...SOME HIGHER END SEVERE WEATHER
WILL BE POSSIBLE INCLUDING WIDESPREAD DAMAGING WINDS WITH GUSTS UP TO
80 MPH AND A STRONG TORNADO. THIS ACTIVITY IS EXPECTED BETWEEN 9PM
AND 3AM BEFORE MOVING EAST.

AHEAD OF THIS SEVERE WEATHER...WINDY CONDITIONS WILL CONTINUE THROUGH
THE AFTERNOON AND EVENING. SUSTAINED WINDS OF 15 AND 30 MPH WILL BE
PRESENT ACROSS MUCH OF THE ARKLAMISS WITH GUSTS REACHING 40 TO 45
MPH IN THE CURRENT WIND ADVISORY LOCATIONS. THE WIND ADVISORY
CONTINUES UNTIL MIDNIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS WILL BE NEEDED TONIGHT.

LAZ024-026-MSZ028>033-037>039-043>046-048>066-072>074-302115-
CATAHOULA-CONCORDIA-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-
OKTIBBEHA-ATTALA-WINSTON-NOXUBEE-MADISON MS-LEAKE-NESHOBA-KEMPER-
HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-
SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-
JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
315 PM CST TUE JAN 29 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR  MOST OF CENTRAL MISSISSIPPI
AND NORTHEAST LOUISIANA.

.DAY ONE...TONIGHT AND WEDNESDAY

A SIGNIFICANT SEVERE WEATHER OUTBREAK IS EXPECTED TO DEVELOP TONIGHT
INTO EARLY WEDNESDAY AND BRING DAMAGING WINDS TO THE REGION ALONG
WITH SOME TORNADOES. DUE TO A RARE COMBINATION OF INTENSE WIND SHEAR
AND INSTABILITY FOR THIS TIME OF YEAR...SOME HIGHER END SEVERE
WEATHER WILL BE POSSIBLE INCLUDING WIDESPREAD DAMAGING WINDS WITH
GUSTS UP TO 80 MPH AND A STRONG TORNADO. THIS ACTIVITY IS EXPECTED
BETWEEN 9 PM AND 3 AM FOR LOCATIONS WEST OF INTERSTATE 55 AND BETWEEN
2 AND 7 AM FOR LOCATIONS GENERALLY EAST OF INTERSTATE 55.

.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS WILL BE NEEDED TONIGHT INTO EARLY WEDNESDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

28

In the hours before

Local storm report, Jan 29, 8:17 PM CST, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
817 PM CST TUE JAN 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0727 PM     TSTM WND DMG     1 E LELAND              33.40N 90.88W
01/29/2013                   WASHINGTON         MS   EMERGENCY MNGR

            REPORTS THAT A ROOF WAS BLOWN OFF AT LILLOS RESTAURANT ON
            HIGHWAY 82 EAST.

&&

DCOX
Special weather statement, Jan 29, 8:21 PM CST, 2 hours 4 minutes before
ARZ074-300250-
ASHLEY AR-
821 PM CST TUE JAN 29 2013

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
821 PM CST TUE JAN 29 2013

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 31 MILES SOUTHWEST OF FOUNTAIN HILL AT 819 PM CST...MOVING
NORTHEAST AT 55 MPH.

THIS STORM HAS A HISTORY OF ROTATION AND WILL BE VERY CLOSE TO THE
ASHLEY AND BRADLEY COUNTY LINE. THIS STORM WILL BE CLOSELY MONITORED
IF IT DEVIATES FARTHER RIGHT AND ENTER ASHLEY COUNTY ALONG THE
EXTREME WESTERN BORDER. PLEASE STAY UP TO DATE FOR THE LATEST.

PEOPLE IN NORTHWESTERN ASHLEY COUNTY SHOULD MONITOR THIS STORM
CLOSELY.

LAT...LON 3322 9209 3323 9210 3329 9204 3331 9198
      3334 9200 3337 9197 3340 9200 3340 9178
      3312 9210 3310 9213 3315 9211 3316 9214
      3319 9214
TIME...MOT...LOC 0219Z 217DEG 47KT 3309 9223

JA
Special weather statement, Jan 29, 8:31 PM CST, 1 hour 54 minutes before
ARZ074-LAZ007-300300-
ASHLEY AR-MOREHOUSE LA-
831 PM CST TUE JAN 29 2013

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
831 PM CST TUE JAN 29 2013

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 8 MILES WEST OF BASTROP AT 832 PM CST...MOVING NORTHEAST AT
55 MPH.

PEOPLE IN ASHLEY COUNTY...AND MOREHOUSE PARISH SHOULD MONITOR THIS
STORM CLOSELY.

LAT...LON 3292 9209 3332 9181 3310 9146 3265 9193
      3267 9196 3270 9198 3270 9201 3273 9207
      3280 9206 3282 9207 3285 9207 3287 9209
TIME...MOT...LOC 0232Z 212DEG 49KT 3283 9202

JA
Local storm report, Jan 29, 8:52 PM CST, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
852 PM CST TUE JAN 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0727 PM     TSTM WND DMG     1 E LELAND              33.40N 90.88W
01/29/2013                   WASHINGTON         MS   EMERGENCY MNGR

            REPORTS OF TREES DOWN ON HOUSES ON LAKEVIEW DRIVE, MIMOSA
            DRIVE AND REDBUD DRIVE.

&&

DCOX
Special weather statement, Jan 29, 9:33 PM CST, 52 minutes before
ARZ075-MSZ018-034-300405-
CHICOT AR-WASHINGTON MS-BOLIVAR MS-
933 PM CST TUE JAN 29 2013

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
933 PM CST TUE JAN 29 2013

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 15 MILES SOUTHWEST OF MCMILLAN CORNER AT 933 PM CST...MOVING
NORTHEAST AT 60 MPH.

PEOPLE IN SOUTHWESTERN BOLIVAR...EXTREME NORTHWESTERN WASHINGTON AND
NORTHWESTERN CHICOT COUNTIES SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3378 9104 3376 9100 3370 9104 3370 9114
      3366 9108 3318 9146 3356 9146 3357 9135
      3353 9132 3352 9126 3357 9124 3360 9114
      3369 9123 3371 9121 3371 9113 3377 9115
      3379 9113
TIME...MOT...LOC 0333Z 213DEG 60KT 3331 9151

JA
Local storm report, Jan 29, 10:23 PM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1023 PM CST TUE JAN 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     TSTM WND DMG     1 W COLLINSTON          32.69N 91.89W
01/29/2013                   MOREHOUSE          LA   LAW ENFORCEMENT

            REPORTS OF A TREE DOWN ON HIGHWAY 554 SOUTHEAST OF
            BASTROP.

&&

DCOX

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 29, 6:01 PM CSTSevere Thunderstorm WarningJANChicot44 min
Jan 29, 6:10 PM CSTTornado WarningJANChicot35 min
Jan 29, 6:56 PM CSTSevere Thunderstorm WarningJANChicot49 min
Jan 29, 8:21 PM CSTSpecial Weather StatementJANAshley29 min
Jan 29, 8:31 PM CSTSpecial Weather StatementJANAshley29 min
Jan 29, 8:47 PM CSTTornado WarningJANAshley58 min
Jan 29, 9:33 PM CSTSpecial Weather StatementJANChicot32 min
Jan 29, 9:42 PM CSTSevere Thunderstorm WarningJANAshley63 min
Jan 29, 9:50 PM CSTTornado WarningJANAshley40 min
Jan 29, 9:54 PM CSTTornado WarningJANChicot66 min
Jan 29, 11:23 PM CSTSpecial Weather StatementJANAshley, Chicot47 min
Jan 29, 11:43 PM CSTSevere Thunderstorm WarningJANAshley, Chicot47 min
Jan 30, 4:31 AM CSTWind AdvisoryJANAshley, Chicot13 hr

Nearby

Tornado Warnings in Arkansas, 2013Every tornado warning in 2013Tornadoes in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.